# SDR ASAA2013042594625

- Difficulty date: April 25, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,624 hours, 6,152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI FMC DISAGREE LIGHT ILLUMINATED.  ACFT GROUNDED.  FOLLOWED CHECKLIST PROCEDURE - OPS NORMAL.
